# SDR DL72S002305

- Difficulty date: November 24, 2000
- Submitted: November 30, 2000
- Operation: Air carrier
- Aircraft: N534DA
- Make and model: Boeing 727232
- Aircraft serial: 22047
- Aircraft time: 60,334 hours, 44,811 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 655458826
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE / SKIN / FS 670-710 / STRG. 21L-23L :   PUNCTURE REPAIR. THE FUSELAGE SKIN WAS DENTED AND PUNCTURED BETWEEN FS 670 & 710 AND BETWEEN STRINGERS 21L & 23L. THE DAMAGE WAS REMOVED WITH A SKIN CUTOUT FWD OF THE FS 680 SKIN BUTT  SPLICE AND CUTOUT AFT OF THE SPLICE.  THE SPLICE STRUCTURE  WAS UNDAMAGED.  THE CUTOUTS WERE REPAIRED WITH INDIVIDUAL   EXTERNAL ALUMINUM DOUBLERS PER B727 SRM 53-30-3 AND ER/A    379361-14.
